Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Will masturbation cause weakness in penis ?

Hi i hope you are fine. R/Sir i want to Ask i have Sexual illness. illness is that my Sexual device means penis is on one side and and it is too small because i was committing sins for 4 years doing sex with my hand now it is very small and weak it didn t grow for 4 years and my back has pain now so please kindly help me i will be very thankful of your this kindness Thanks very much
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  390
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

Masturbation will not affect in the growth of penis... it is normal exercise that most of men do it... but if there is erection and ejaculation then it shows that there is normal function of penis.., it also indicates that growth of the penis may be normal.. to get out of this fear, then you need to get clinically examined.. consult a surgeon..
Hope I have answered your question..

TakeCare
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor